Was treated for gonorrhea/chlamydia with Doxycycline (2 tabs, 100mg, 7 days) and Rocephin (shot). I'm on the 6th day of 7 day treatment and I am still experiencing the burning sensation when I urinate. I was wondering what this means for me. How long is it supposed to take for symptoms to subside, is this an antibiotic-resistant strain, Am I stuck with gonorrhea forever, are you f**king kidding me? etc. I'm stressed over it. My sex life has been fairly tame and usually protected (tested in January and everything was negative) and it's extremely upsetting to me that what is supposed to be, in a sense, a "get out of jail free" std might haunt me to the grave. I will be returning to the doctor of course but I am wondering if anyone else has had similar experiences, specifically the bizarre combination they used to treat it and what hope there is if this doesn't work out. Thanks
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.